# SDR AALA201808089021

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 10,056 hours, 3,768 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Transducer
- Condition: Faulted
- Location: Nr 1 Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AIRCRAFT EXPERIENCED A LOSS OF BOTH PACKS. FLIGHT DESCENDED 12,000 FEET. NO EMERGENCY WAS DECLARED. QRH PROCEDURES WERE COMPLETED, AIR ENGINE 2 BLEED FAULT, ENGINE 1 BLEED VALVE FAILED AND CLOSED WITH ASSOCIATED ENGINE 1 BLEED, PACK 1, PACK 2. FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE BLEED REGULATED PRESSURE TRANSDUCER PER AMM 36-11-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
